Yang-Mills equations as inverse scattering problem

A. A. Belavin, V. E. Zakharov

Research output: Contribution to journalArticle

147 Scopus citations

Abstract

Non-linear self-duality equations are shown to be conditions of compatibility of two linear equations. All the N-instanton fields are constructed explicitly.

Original languageEnglish (US)
Pages (from-to)53-57
Number of pages5
JournalPhysics Letters B
Volume73
Issue number1
DOIs
StatePublished - Jan 30 1978
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Yang-Mills equations as inverse scattering problem'. Together they form a unique fingerprint.

  • Cite this